MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED 2.65MM INSTRUMENT KIT COMPREHENSIVE; KIT, SURGICAL INSTRUMENT, DISPOSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED 2.65MM INSTRUMENT KIT COMPREHENSIVE; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number DK-265C
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 while using the continuous compression implants (cci), there was difficulty drilling into the bone.Instead of drilling a hole, the drill pushed the bone and displaced the fracture.After the staple was inserted, the cci did not fit properly and had to be removed because the hole was not perfect.There was a 10 minute delay.The procedure was completed with no patient consequences using another sterile implant.Concomitant device: unk - drill bits: trauma(part# unknown, lot# unknown, quantity# 1).This report is for 1 speed 2.65mm instrument kit comprehensive.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h4, h6: part dk-265c, lot mdk200114: release to warehouse date: october 02, 2020.Supplier: millstone medical.No non-conformance reports (ncr's) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: a product investigation was completed: upon visual inspection, no issues were identified with the returned device.A functional test could not be performed as device was returned by itself.The current and manufactured to drawing was reviewed.Dimensional inspection showed the relevant dimensions were conforming.This complaint is could not be confirmed as no defect was identified.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED 2.65MM INSTRUMENT KIT COMPREHENSIVE
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12300642
Report Number2939274-2021-04562
Device Sequence Number19979853
Product Code KDD
UDI-Device Identifier00810633022092
UDI-Public00810633022092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberDK-265C
Device Catalogue NumberDK-265C
Device Lot NumberMDK200114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/07/2021
Patient Sequence Number1